# SDR IPXA2020090960022

- Difficulty date: August 24, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 104,154 hours, 19,575 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: 47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C CENTER WING TANK STRINGER NR 47 IS CRACKED IN 3 PLACES, CXW=17, XCW= 46.5, AND XCW=  -17.0.  REPAIRED CRACKED CENTER WING TANK STRINGER NR 47 BETWEEN STA XCW= -34.0 TO XCW= 58.5, IAW SRM 57-10-03 REPAIR 1 FIG 201 (MAJOR).
